# SDR REXA2019020830116

- Difficulty date: February 3, 2019
- Submitted: February 8, 2019
- Operation: Air carrier
- Aircraft: N686BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7715
- Aircraft time: 28,453 hours, 27,713 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 601R36008REF
- Condition: Damaged
- Location: Bs 621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING COMPLIANCE OF SDI RPB FWD FACE (TC 53-280-607) NOTED RPB SUSTAINED 5 LINER HARDWARE STRIKES @ LBL27.5, 18,+ RBL 18,27.5,36.2 ALL IN A LINE HORIZONTAL. APPROX 29.75". ALSO NOTED 5 RIVIT HEAD STRIKES @LBL 36.2,27.5,18 + RBL 27.5, 36.2. ALL IN A LINE HORIZONTAL APPROX 13" UP 
BLENDED OUT SURFACE DAMAGE ON AFT BULK HEAD WEB IAW BOMBARDIER REV #A 601R-53-61-2155. REPLACED DAMAGE RIVITS IAW CRJ 200 SRM 51-42-06. SEE CONTINUATION CARD #114971 FOR DETAILS
